# SDR CALA2011102800693

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 59,297 hours, 6,144 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Latch
- Part number: SAM2511
- Condition: Broken
- Location: Stowage Box
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER DOOR AT 2R BROKEN - WILL NOT ALLOW DOOR TO OPEN.  REMOVED UPPER LATCH OF R-2 FIRE EXTINGUISHER STOWAGE BOX.  REPLACED USING MFG #SAM251-1.  OP`S CHECKED GOOD.
